# SDR FDEA202302080228

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 81,457 hours, 19,939 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Part number: 859803
- Part serial: 34
- Condition: Unknown
- Location: N/A
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  619     27-50  0436     08FEB23  ANC  OPEN  U  ON APPROACH TO ANC, FLAPS 15, SLATS EXTENDED, WHEN  SLOWED TO 185KIAS, LEVEL 2 SLAT DISAG CAME AND WENT  MULTIPLE TIMES WITH PLI COMING DOWN AND FOOT COMING  UP.  ACCELERATED TO 220KIAS AND CAUTION WENT AWAY.  DISCONTINUED APPROACH AND WORKED CHECKLIST.  SLOWED TO 210 AND EXTENDED FLAPS 28. SLOWED  BY 10 KNOT INCREMENTS TO GEAR DOWN, FLAPS 35, FMS  SPEED FOR LANDING. CAUTION DID NOT RETURN. LANDED  WITHOUT INCIDENT.  ***EMERGENCY DECLARED***              AMM: 31-71-01-2                                                                   NO FAULT NOTED IN THE CFDS. PREFORMED MD-11 FIM                                   31-71-07-00 AND MD-11 AMM 27-84-00-5, WITH NO FAULT                               NOTED. REPLACED THE PSEU PER MD-11 AMM 31-71-01-2.                                OPS CHECK GOOD. OK FOR SERVICE.
